# SDR AWXA200401350

- Difficulty date: October 31, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 51,564 hours, 30,948 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 3404302
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK, NUMEROUS EMERGENCY ESCAPE PATH LIGHT HARNESS SPLICES AND CONNECTORS WERE FOUND DAMAGED.  MAINTENANCE REMOVED AND REPLACED DAMAGED SPLICES AND CONNECTOR ON EMERGENCY ESCAPE PATH LIGHT HARNESS, OPERATIONAL CHECK WAS GOOD.
